×

Further results on adaptive state-feedback stabilization for stochastic high-order nonlinear systems. (English) Zbl 1267.93156

Summary: This paper aims to relax the results in Xie and Tian (2009) from the following two aspects: completely removing the power order restriction and largely relaxing the growth conditions of nonlinear functions. By using the backstepping design method and homogeneous domination technique, this paper investigates the problem of adaptive state-feedback stabilization for a class of stochastic high-order nonlinear systems with nonlinear parameterization. The closed-loop system can be proved to be globally stable in probability and the states can be regulated to the origin almost surely. The efficiency of the adaptive state-feedback controller is demonstrated by a simulation example.

MSC:

93D21 Adaptive or robust stabilization
93D15 Stabilization of systems by feedback
93E03 Stochastic systems in control theory (general)
93C10 Nonlinear systems in control theory
PDF BibTeX XML Cite
Full Text: DOI Link

References:

[1] Chen, W.S.; Jiao, L.C.; Du, Z.B., Output-feedback adaptive dynamic surface control of stochastic nonlinear systems using neural network, IET control theory and applications, 4, 3012-3021, (2010)
[2] Chen, W.S.; Jiao, L.C.; Li, J.; Li, R.H., Adaptive NN backstepping output-feedback control for stochastic nonlinear strict-feedback systems with time-varying delays, IEEE transactions on systems, man and cybernetics- part B: cybernetics, 40, 939-950, (2010)
[3] Deng, H.; Krstić, M., Stochastic nonlinear stabilization, part I: a backstepping design, Systems and control letters, 32, 143-150, (1997) · Zbl 0902.93049
[4] Deng, H.; Krstić, M., Output-feedback stochastic nonlinear stabilization, IEEE transactions on automatic control, 44, 328-333, (1999) · Zbl 0958.93095
[5] Deng, H.; Krstić, M., Output-feedback stabilization of stochastic nonlinear systems driven by noise of unknown covariance, Systems and control letters, 39, 173-182, (2000) · Zbl 0948.93053
[6] Deng, H.; Krstić, M.; Williiams, R., Stabilization of stochastic nonlinear driven by noise of unknown covariance, IEEE transactions on automatic control, 46, 1237-1252, (2001)
[7] Krstić, M.; Deng, H., Stabilization of uncertain nonlinear systems, (1998), Springer New York · Zbl 0906.93001
[8] Kurzweil, J., On the inversion of lyapunov’s second theorem on the stability of motion, American mathematical society translation, 2, 19-77, (1956)
[9] Li, W.Q.; Jing, Y.W.; Zhang, S.Y., Decentralized stabilization of a class of large-scale high-order stochastic nonlinear systems, IET control theory and applications, 4, 2441-2453, (2010)
[10] Li, W.Q.; Jing, Y.W.; Zhang, S.Y., Output-feedback stabilization for stochastic nonlinear systems whose linearizations are not stabilizable, Automatica, 46, 752-760, (2010) · Zbl 1193.93146
[11] Li, W.Q.; Jing, Y.W.; Zhang, S.Y., Adaptive state-feedback stabilization for a large class of high-order stochastic nonlinear systems, Automatica, 47, 819-828, (2011) · Zbl 1215.93146
[12] Li, W.Q.; Xie, X.J., Inverse optimal stabilization for stochastic nonlinear systems whose linearizations are not stabilizable, Automatica, 45, 498-503, (2009) · Zbl 1158.93411
[13] Li, W.Q.; Xie, X.J.; Zhang, S.Y., Output-feedback stabilization of stochastic high-order nonlinear systems under weaker conditions, SIAM journal on control and optimization, 49, 1262-1282, (2011) · Zbl 1228.93101
[14] Lin, W.; Qian, C.J., Adaptive control of nonlinearly parameterized systems: the smooth feedback case, IEEE transactions on automatic control, 47, 1249-1266, (2002) · Zbl 1364.93399
[15] Liu, S.J.; Jiang, Z.P.; Zhang, J.F., Global output-feedback stabilization for a class of stochastic non-minimum-phase nonlinear systems, Automatica, 44, 1944-1957, (2008) · Zbl 1283.93230
[16] Liu, S.J.; Zhang, J.F.; Jiang, Z.P., Decentralized adaptive output-feedback stabilization for large-scale stochastic nonlinear systems, Automatica, 43, 238-251, (2007) · Zbl 1115.93076
[17] Pan, Z.G.; Basar, T., Adaptive controller design for tracking and disturbance attenuation in parametric-feedback nonlinear systems, IEEE transactions on automatic control, 43, 1066-1083, (1998) · Zbl 0957.93046
[18] Pan, Z.G.; Basar, T., Backstepping controller design for nonlinear stochastic systems under a risk-sensitive cost criterion, SIAM journal on control and optimization, 37, 957-995, (1999) · Zbl 0924.93046
[19] Polendo, J., & Qian, C.J. (2006). A universal method for robust stabilization of nonlinear systems: unification and extension of smooth and non-smooth approaches. In Proceedings of the 2006 American control conference(pp. 4285-4290).
[20] Qian, C.J.; Lin, W., Non-Lipschitz continuous stabilizers for nonlinear systems with uncontrollable unstable linearization, Systems and control letters, 42, 185-200, (2001) · Zbl 0974.93050
[21] Qian, C.J.; Lin, W., A continuous feedback approach to global strong stabilization of nonlinear systems, IEEE transactions on automatic control, 46, 1061-1079, (2001) · Zbl 1012.93053
[22] Qian, C.J. (2005). A homogeneous domination approach for global output feedback stabilization of a class of nonlinear systems. In Proceedings of 2005 American control conference (pp. 4708-4715).
[23] Wu, Z.J.; Xie, X.J.; Zhang, S.Y., Stochastic adaptive backstepping controller design by introducing dynamic signal and changing supply function, International journal of control, 79, 1635-1646, (2006) · Zbl 1124.93057
[24] Wu, Z.J.; Xie, X.J.; Zhang, S.Y., Adaptive backstepping controller design using stochastic small-gain theorem, Automatica, 43, 608-620, (2007) · Zbl 1114.93104
[25] Xie, X.J.; Duan, N., Output tracking of high-order stochastic nonlinear systems with application to benchmark mechanical system, IEEE transactions on automatic control, 55, 1197-1202, (2010) · Zbl 1368.93229
[26] Xie, X.J.; Duan, N.; Yu, X., State-feedback control of high-order stochastic nonlinear systems with siiss inverse dynamics, IEEE transactions on automatic control, 56, 1921-1926, (2011) · Zbl 1368.93230
[27] Xie, X.J.; Li, W.Q., Output-feedback control of a class of high-order stochastic nonlinear systems, International journal of control, 82, 1692-1705, (2009) · Zbl 1190.93087
[28] Xie, X.J.; Tian, J., State-feedback stabilization for high-order stochastic nonlinear systems with stochastic inverse dynamics, International journal of robust and nonlinear control, 17, 1343-1362, (2007) · Zbl 1127.93354
[29] Xie, X.J.; Tian, J., Adaptive state-feedback stabilization of high-order stochastic systems with nonlinear parameterization, Automatica, 45, 126-133, (2009) · Zbl 1154.93427
[30] Yu, X.; Xie, X.J., Output feedback regulation of stochastic nonlinear systems with stochastic iiss inverse dynamics, IEEE transactions on automatic control, 55, 304-320, (2010) · Zbl 1368.93584
[31] Yu, X.; Xie, X.J.; Duan, N., Small-gain control method for stochastic nonlinear systems with stochastic iiss inverse dynamics, Automatica, 46, 1790-1798, (2010) · Zbl 1218.93089
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.